Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

The Blow Up Locus of Nonlinear Elliptic Equations with Supercritical Exponents

The Blow Up Locus of Nonlinear Elliptic Equations with Supercritical Exponents

Year:    2004

Journal of Partial Differential Equations, Vol. 17 (2004), Iss. 3 : pp. 264–282

Abstract

We consider the compactness theorem for the positive solutions of the equation Δu + h_1u^α + h_2u^β = 0 in Ω ⊂ R^n and obtain the measure estimate of the blow up set for positive smooth solutions {u_i} of the above equation with {||u_i||_{H¹(Ω)} + ||u_i||_{L^{α+1}(Ω)} + ||u_i||_L^{β+1}(Ω)} bounded.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2004-JPDE-5392

Journal of Partial Differential Equations, Vol. 17 (2004), Iss. 3 : pp. 264–282

Published online:    2004-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    19

Keywords:    Blow up locus